Unilateral eigenvalue problems for nonlinearly elastic plates and pseudo-monotone operators

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)959-964
Journal / PublicationComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number11
Publication statusPublished - Dec 1998
Externally publishedYes

Abstract

We consider a class of variational inequalities that model the buckling of a nonlinearly elastic thin plate, clamped on a part of its boundary and lying on a flat rigid support. The existence and bifurcation results of D. Goeleven, V.H. Nguyen and M. Thera rely on the Leray-Schauder degree. In this Note, using the topological degree for pseudo-monotone operators of type (S+), we establish a more general existence result for such variational inequalities of von Kármán type. © Académie des Sciences/Elsevier, Paris.

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to [email protected].